# SDR DALA2019010300076

- Difficulty date: January 2, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 FRAME AT STA .377 IS CORRODED. CORRECTIVE ACTION: REMOVED CORROSION FROM MAIN CABIN FRAME (FLOORBEAM) AT STA 377, FOUND AREA OUT OF LIMITS IAW SRM. REPAIRED DISCREPANT AREA OF FLOORBEAM IAW SRM. (0888333)
